RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 1, Pages 47–65 (Mi tmf4593)  

This article is cited in 6 scientific papers (total in 6 papers)

Integrability conditions for systems of two equations of the form $u_t=A(u)u_{xx}+F(u,u_x)$. II

A. V. Mikhailov, A. B. Shabat


Abstract: The conditions (integrability conditions) that the right-hand side of any system of equations of the form indicated in the title must satisfy if the system is to have a rich set of conservation laws are found. The iutegrability conditions form an overdetermined system of nonlinear partial differential equations. This overdetermined system of equations can be integrated by quadrature and the form of the right-hand side completely determined.

Full text: PDF file (1825 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:1, 31–44

Bibliographic databases:

Received: 16.01.1985

Citation: A. V. Mikhailov, A. B. Shabat, “Integrability conditions for systems of two equations of the form $u_t=A(u)u_{xx}+F(u,u_x)$. II”, TMF, 66:1 (1986), 47–65; Theoret. and Math. Phys., 66:1 (1986), 31–44

Citation in format AMSBIB
\Bibitem{MikSha86}
\by A.~V.~Mikhailov, A.~B.~Shabat
\paper Integrability conditions for systems of two equations of the form
$u_t=A(u)u_{xx}+F(u,u_x)$.~II
\jour TMF
\yr 1986
\vol 66
\issue 1
\pages 47--65
\mathnet{http://mi.mathnet.ru/tmf4593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831417}
\zmath{https://zbmath.org/?q=an:0606.35042}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 1
\pages 31--44
\crossref{https://doi.org/10.1007/BF01028936}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D593000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4593
  • http://mi.mathnet.ru/eng/tmf/v66/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems”, Russian Math. Surveys, 42:4 (1987), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    4. A. M. Agalarov, R. M. Magomedmirzaev, “Nontrivial class of composite $U(\sigma+\mu)$ vector solitons”, JETP Letters, 76:7 (2002), 414–418  mathnet  crossref
    5. Tsuchida, T, “Classification of polynomial integrable systems of mixed scalar and vector evolution equations: I”, Journal of Physics A-Mathematical and General, 38:35 (2005), 7691  crossref  isi
    6. Novikov, VS, “Symmetry structure of integrable nonevolutionary equations”, Studies in Applied Mathematics, 119:4 (2007), 393  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:438
    Full text:130
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019